# SDR AALA202505215753

- Difficulty date: April 26, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 68,984 hours, 29,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L2 DOOR LOWER SILL INNER CHORD (CREASE ANGLE) AT BS 990, LBL 52. REPLACED CHORD PER AARD 51-00-05-1.
